# SDR CA970815012

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Tt2 Sensor
- Part number: 7863331
- Condition: Faulty
- Location: Comp Case
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) NR2 ENGINE FLAMED OUT AT FL390. QUICK REFERENCE HANDBOOK CHECK CARRIED OUT. RELIGHT SUCCESSFUL. AIRCRAFT DIVERTED TO MAINTENANCE FACILITY. ENGINE INSPECTED AS PER BOEING FAULT ISOLATION MANUAL 73-21-00 PAGE 112 AND PAGE 128.  T2 SENSOR REPLACED AS A PRECAUTION.
